# SDR SWAA2025051956272

- Difficulty date: April 9, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCCESS PANEL 834DZ ENTRY DOOR AFT BRACKET AT AFT GALLEY AREA.  REPLACED ACCCESS PANEL 834DZ ENTRY DOOR AFT BRACKET AT AFT GALLEY AREA;IAW B737-700 SRM 51-40-02 AND DWG 411A2119; SHEET 72; REV -.<
